On integral representations of linear forms

  • Yannis Tsertos


Starting from a given *-algebra, we consider integral representations of positive linear forms on the hermitian spectrum of the algebra, providing necessary and sufficient conditions theorem. This specializes to previous results of R. S. Bucy—G. Maltese and G. Maltese for Banach *-algebras, and M. Fragoulopoulou for Imc *-algebras.


Integral Representation Bounded Variation Radon Measure Commutative Banach Algebra Regular Borel Measure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Bonsall F. F., Duncan J.,Complete Normed Algebras. Springer-Verlag, Berlin, 1973.MATHGoogle Scholar
  2. [2]
    Bucy R. S., Maltese G.,A representation theorem for positive functionals on involution algebras. Math. Ann.162 (1966), 364–367.MATHCrossRefMathSciNetGoogle Scholar
  3. [3]
    Fragoulopoulou M.,An Introduction to the Representation Theory of Topological *-Algebras. Schriftenreihe Math. Inst. Univ. Münster H.48 (1988).Google Scholar
  4. [4]
    Halmos P. R.,Measure Theory Van Nostrand, New York, 1959.Google Scholar
  5. [5]
    Mallios A.,Topological Algebras. Selected Topics. North-Holland, Amsterdam, 1986.MATHCrossRefGoogle Scholar
  6. [6]
    Maltese G.,Integral representation theorems via Banach algebras. L’Enseign. Math.25 (1979), 273–284.MATHMathSciNetGoogle Scholar
  7. [7]
    Pedersen G. K.,C * -Algebras and their Automorphism Groups. Academic Press, New York 1979.MATHGoogle Scholar
  8. [8]
    Tiller W.,P-commutative Banach *-algebras, Trans. Amer. Math. Soc.180 (1973), 327–336.MATHCrossRefMathSciNetGoogle Scholar
  9. [9]
    Tsertos Y.,Exreme positive functionals of involutive algebras, in “Geometry, Analysis and Mechanics” (Ed. J. M. Rassias). World Scientific, Singapore, 1994, 243–249.Google Scholar
  10. [10]
    Tsertos Y.,Representations and extensions of positive functionals on *-algebras. Boll. UMI8 (1994), 541–555.MATHMathSciNetGoogle Scholar
  11. [11]
    Tsertos Y.,Integral representations of positive linear forms, Bull. Greek Math. Soc.35 (1993), 119–123.MATHMathSciNetGoogle Scholar

Copyright information

© Springer 1997

Authors and Affiliations

  • Yannis Tsertos
    • 1
  1. 1.Mathematical InstituteUniversity of AthensAthensGreece

Personalised recommendations